Linear Time Algorithms for Generalized Edge Dominating Set Problems.

A. Berger, O. Parekh

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We prove that a generalization of the edge dominating set problem, in which each edge e needs to be covered b e times for all e?e, admits a linear time 2-approximation for general unweighted graphs and that it can be solved optimally for weighted trees. We show how to solve it optimally in linear time for unweighted trees and for weighted trees in which b e ?{0,1} for all e?e. Moreover, we show that it solves generalizations of weighted matching, vertex cover, and edge cover in trees.,.
Original languageEnglish
Pages (from-to)244-254
Number of pages11
JournalAlgorithmica
Volume50
Issue number2
DOIs
Publication statusPublished - 1 Jan 2008

Cite this